# SDR 20010413CW007

- Difficulty date: March 19, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Make and model: Bell 214B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Housing
- Part number: 41001554
- Part serial: 622034
- Condition: Cracked
- Location: Servo Actuator
- Component: Servo Actuator, Textron
- Component part number: 214076146001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DETECTED ON FLANGE MOUNTS.  REPLACED SERVO UNIT FROM SURPLUS.
